I have been on tramadol for about a year and half, right now im up to approx 800 mg per day. I tried going cold turkey once, but that caused serious mental health issues. Apparantly tramadol also screws up your brain chemicals as well as all the other horrible side effects. I am desperate to get off this stuff, I want to wean myself off, I feel this is the best way for me to do it. Can anyone help me out with a schedule, I have tried to make them before, but was never sucessful. Mabey someone out there can help me? Thanks
Tapering is the way to go with Tramadol but the taper should come from a doctor. We do not give out schedules here as it is against our guidelines. I have to suggest that you see your doctor, get a good check-up and have him/her help you with that schedule.
Stick around for moral support while you are going through this.
I know your message is almost a year old. I hope that your well now. If your interested, I would like to talk to someone about Tramadol use. I use for neck/back pain from a MVA and I my doctor keeps upping my dosages. I have to admit, having no pain and no bad effects from it, I'm worried I won't want to stop using.
Message me if you would like. But, I understand if your in recovery and want to put this all in the past. Thanks
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.